Regular and Chaotic Dynamics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2017, том 22, выпуск 3, страницы 248–265 (Mi rcd255)  

Nekhoroshev Estimates for Commuting Nearly Integrable Symplectomorphisms

Jinxin Xue

University of Chicago, Chicago, Il, 60637

Аннотация: In this paper, we prove the Nekhoroshev estimates for commuting nearly integrable symplectomorphisms. We show quantitatively how $\mathbb{Z}^m$ symmetry improves the stability time. This result can be considered as a counterpart of Moser’s theorem [11] on simultaneous conjugation of commuting circle maps in the context of Nekhoroshev stability. We also discuss the possibility of Tits’ alternative for nearly integrable symplectomorphisms.

Ключевые слова: Nekhoroshev estimates, commuting symplectomorphisms, generating functions, resonances

Финансовая поддержка Номер гранта
National Science Foundation DMS-1500897
The author is supported by the NSF grant DMS-1500897.


DOI: https://doi.org/10.1134/S1560354717030054

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37J25, 37J40
Поступила в редакцию: 20.02.2017
Принята в печать:05.05.2017
Язык публикации: английский

Образец цитирования: Jinxin Xue, “Nekhoroshev Estimates for Commuting Nearly Integrable Symplectomorphisms”, Regul. Chaotic Dyn., 22:3 (2017), 248–265

Цитирование в формате AMSBIB
\RBibitem{Xue17}
\by Jinxin Xue
\paper Nekhoroshev Estimates for Commuting Nearly Integrable Symplectomorphisms
\jour Regul. Chaotic Dyn.
\yr 2017
\vol 22
\issue 3
\pages 248--265
\mathnet{http://mi.mathnet.ru/rcd255}
\crossref{https://doi.org/10.1134/S1560354717030054}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3658424}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000402746300005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85020193970}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd255
  • http://mi.mathnet.ru/rus/rcd/v22/i3/p248

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:91
    Литература:24
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021